A unified framework for the numerical solution of general quadratic matrix equations

Tsachouridis, Vassilios A., Karcanias, Nicos and Postlethwaite, Ian (2006) A unified framework for the numerical solution of general quadratic matrix equations. IMA Journal of Mathematical Control and Information, 24 (2). pp. 259-287. ISSN 0265-0754

Full text not available from this repository. (Request a copy)
Official URL: http://dx.doi.org/10.1093/imamci/dnl023

Abstract

Algebraic quadratic equations are special cases of a single generalized algebraic quadratic matrix equation (GQME). This paper focuses on the numerical solution of the GQME using probability-1 homotopy methods. A synoptic review of these methods and their application to algebraic matrix equations is provided as background. A large variety of analysis and design problems in systems and control are reported as special cases of the presented framework and some of them are illustrated via numerical examples from the literature.

Item Type: Article
Subjects: H600 Electronic and Electrical Engineering
Department: Faculties > Engineering and Environment > Mathematics, Physics and Electrical Engineering
Depositing User: Sarah Howells
Date Deposited: 19 Nov 2012 15:38
Last Modified: 10 Aug 2015 11:35
URI: http://nrl.northumbria.ac.uk/id/eprint/10311

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics


Policies: NRL Policies | NRL University Deposit Policy | NRL Deposit Licence